| Model Number |
VICM5 12.6 |
| Medical Device Problem Code |
No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/21/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H6 - type of investigation - lens work order search: no similar complaint type events reported for units within the same lot.Claim # (b)(4).
Event or Problem Description
A particle on a 12.6mm vicm5_12.6 implantable collamer lens of -8.00 diopter was reported.There was no patient contact.On 23-feb-2024 a replacement lens was implanted and the problem resolved.Cause of event was reported as unknown.
Additional Manufacturer Narrative
H6- device evaluation: lens was returned dry with residue/debris on product, in microcentrifuge vial along with a foam tip plunger.Visual inspection found a scratch on the optic and debris on the lens.H6- device history record (dhr) review: based on the results of the investigation, the dhr review indicates that the product has been manufactured within the established process parameters and there is no indication that the manufacturing and processing of the device contributed to the complaint issue.Claim # (b)(4).